Imodium and Loose stools - from FDA reports
Loose stools is found among people who take Imodium, especially for people who are female, 60+ old also take medication Compazine, and have Pulmonary hypertension. This review analyzes which people have Loose stools with Imodium. It is created by eHealthMe based on reports of 18,757 people who have side effects when taking Imodium from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 29, 2017
18,757 people reported to have side effects when taking Imodium.
Among them, 13 people (0.07%) have Loose stools
Number of reports submitted per year:
Gender of people who have Loose stools when taking Imodium *:
- female: 84.62 %
- male: 15.38 %
Age of people who have Loose stools when taking Imodium *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 15.38 %
- 40-49: 7.69 %
- 50-59: 7.69 %
- 60+: 69.23 %
Top conditions involved for these people *:
- Pulmonary Hypertension (2 people, 15.38%)
- Growth Hormone Deficiency (1 person, 7.69%)
Top co-used drugs for these people *:
- Tylenol (3 people, 23.08%)
- Prevacid (3 people, 23.08%)
- Lasix (3 people, 23.08%)
- Digoxin (3 people, 23.08%)
- Compazine (3 people, 23.08%)
Top other side effects for these people *:
- Nausea (3 people, 23.08%)
- Fever (3 people, 23.08%)
- Fatigue (3 people, 23.08%)
- Abdominal Distension (3 people, 23.08%)
- Colitis Pseudomembranous (2 people, 15.38%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Loose stools when taking Imodium?
- Check symptoms - is loose stools caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsLoose stools and drugs with ingredients of loperamide hydrochloride.
Expand the study to include reports from both FDA and eHealthMeLoose stools and Imodium from FDA and eHealthMe reports
Imodium has active ingredients of loperamide hydrochloride. It is often used in diarrhea. (latest outcomes from Imodium 19,425 users)
Loose stools has been reported by people with osteoporosis, rheumatoid arthritis, high blood cholesterol, depression, irritable bowel syndrome (latest reports from 2,389 Loose stools patients).
Browse all side effects of Imodiuma b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Loose stoolsLoose stools
Could your condition cause Loose stoolsLoose stools
What would happen?
Questions to the study
Hello folks, I have take taken 4 lopermide tablets in a day to stop diarrhoea. After three days, I have got urinary retention and doctors used catheter to empty my bladder. How long it will take for my bladder to operate as usual? Is there any data on time to recover ? Thanks.
Is anyone else here a longtime opiate addict who is now abusing large doses of Loperamide / immodium to avoid withdrawals? Ive completely lost control- am taking so much im having noticeable side effects- am seeking anyone else in similar situation.
User reviews to the study
I have used Bupropion for 4.5 years. This week my psych and I agreed to raise dose from 150 mg to 300 mg. Three days later I have loose bowel. Have others had this experience? Is this likely temporary?
After takibg modem in high doses for approximately 6 months for microscopic colitis, as recommended by my gastro Dr, I experienced significant depersonalization which was very disturbibg to me. My longtime psychiatrist who treats me for a mood disorder determined that this depersonalization ...